Toggle Main Menu Toggle Search

ePrints

The automorphism group of the tetrablock

Lookup NU author(s): Professor Nicholas Young

Downloads


Publication metadata

Author(s): Young NJ

Publication type: Article

Journal: Journal of the London Mathematical Society

Year: 2008

Volume: 77

Issue: 3

Pages: 757-770

ISSN (print): 0024-6107

ISSN (electronic): 1469-7750

Publisher: Oxford University Press

URL: http://dx.doi.org/10.1112/jlms/jdn010

DOI: 10.1112/jlms/jdn010


Altmetrics

Altmetrics provided by Altmetric


Actions

    Link to this publication


Share